Continuing Pain in left chest

I am not sure whats going on here.  Pacemaker implanted Feb 2019 after going to hospital for 3 days for Tikosyn for tacycardia.  Last day there EKG showed sick sinus node. Hense, pacemaker the next day.

All was going well, until this past week, dull aching pain in left chest.  Blood pressure dropped 90/83; 96/81 and 85/71. Weekend...called dr. because of dull pain suggested ER just to check,.

Nothing irregular on chest xray, blood work fine, no heart damage...they hydrated me and systolic climbed to 135. 

Came home, then my dystolic climbed high 98, 100, 93.  Something is wierd with BP meds.

Dr. wants me to record 3 times a diay to see.  I am on olmesartan.

Previously after implant, BP ran120/64; 122/65 until last week.

 

 

 


1 Comments

Not everything is caused by your pacemaker

by Gotrhythm - 2019-05-17 15:14:39

Not sure what your question is.

Pacemakers do not control blood pressure. Sometimes bp may seem to go up or down immediately after getting a pacemaker, but that's most likely because the heart is beating more regularly and more efficiently. Most people experience no difference in their bp at all.

The pacemaker is not affected by bp meds.

As for the pain, it's unlikely that anything the pacemaker is doing or not doing is causing the pain. 

For most people, having a pacemaker is so far outside their normal experience that it seems reasonable to connect everything that happens to them to the pacemaker. But the fact is, even with a pacemaker you can still suffer all the ordinary heart and lung diseases--things the pacemaker will neither cause nor fix.

Hope this helps.

You know you're wired when...

Your friends want to store MP3 files on your device.

Member Quotes

I can honestly say that I am feeling absolutely amazing!